# SDR 98FDEA00210

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5751 · Ailerons
- Part: Spar Web
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0901, RT AILERON, OUTBOARD HAS CRACK IN SPAR WEB AT FASTENER HOLE.  THIS REPAIR TIED TO REPAIR BEING PERFORMED ON NR0324.  STOP DRILLED CRACK AND FABRICATED DOUBLER AND INSTALLED REPAIR PER EA 7-5750-29411.
